MAUDE Adverse Event Report: ARTHREX, INC. HD ARTHROSCOPE, 30 DEG, 4 X 152.5MM; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. HD ARTHROSCOPE, 30 DEG, 4 X 152.5MM; ARTHROSCOPE AND ACCESSORIES
Model Number HD ARTHROSCOPE, 30 DEG, 4 X 152.5MM
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Event description: it was reported that during the meniscal resection surgery the metal scope part is moving and the light is getting through the scope.The reported event was confirmed as the visual evaluation revealed that the ocular funnel detaches from the main body.Further the distal end and the fiber optics are damaged.The most likely cause for the reported failure can be attributed to misuse of the device.
 
Event or Problem Description
It was reported that during the meniscal resection surgery the metal scope part is moving and the light is getting through the scope.There was no harm for patient, operator or third party reported.The surgery was finished successfully with the same device was used anyway.It was not necessary to switch the surgical technique or do a second surgery.No further information received.

Brand Name
HD ARTHROSCOPE, 30 DEG, 4 X 152.5MM
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19509448
Report Number1220246-2024-05536
Device Sequence Number18005360
Product Code HRX
UDI-Device Identifier00888867029637
UDI-Public00888867029637
Combination Product (Y/N)N
Initial Reporter CountryLH
PMA/510(K) Number
K080560
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHD ARTHROSCOPE, 30 DEG, 4 X 152.5MM
Device Catalogue NumberAR-3350-4030
Device Lot Number1453731
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2021
Initial Report FDA Received Date06/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown